# SDR 2000ZZZX153

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 2 Bearing
- Part number: CAC44186
- Condition: Making Metal
- Location: Compressor
- Part time: 456 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT CAME ON.  CHIP PLUGS INSPECTED AND FOUND EXCESSIVE METAL PARTICLES ON BOTH PLUGS.  ENGINE REMOVED AND SENT IN FOR REPAIR.  CAUSE UNKNOWN AT THIS TIME.
